List of citations in Numdam for : Représentation géométrique de suites de complexité 2n+1

Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 2, p. 199-215

Narbel, Philippe

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 48 (2014) no. 4, p. 391-418

Berthé, Valérie; Jolivet, Timo; Siegel, Anne

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 48 (2014) no. 3, p. 249-266

Blanchet-Sadri, Francine; Chen, Bob; Munteanu, Sinziana

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 47 (2013) no. 2, p. 195-199

Ferenczi, Sébastien; Zamboni, Luca Q.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 44 (2011) no. 3, p. 361-392

Balková, L'ubomíra; Pelantová, Edita; Starosta, Štěpán

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 44 (2010) no. 4, p. 443-470

Balková, L'ubomíra; Pelantová, Edita; Starosta, Štěpán

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 43 (2009) no. 4, p. 687-702

Glen, Amy; Justin, Jacques

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 43 (2009) no. 3, p. 403-442

Glen, Amy; Levé, Florence; Richomme, Gwénaël

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 43 (2009) no. 2, p. 299-319

Bernat, Julien

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 42 (2008) no. 4, p. 663-678


Kärki, Tomi

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 40 (2006) no. 3, p. 459-471

Barat, Guy; Berthé, Valérie; Liardet, Pierre; Thuswaldner, Jörg

Annales de l'Institut Fourier, Volume 56 (2006) no. 7, p. 1987-2092



Fuchs, Clemens; Tijdeman, Robert

Annales de l'Institut Fourier, Volume 56 (2006) no. 7, p. 2345-2389

TAN, Bo; WEN, Zhi-Xiong; WU, Jun; WEN, Zhi-Ying

Annales de l'Institut Fourier, Volume 56 (2006) no. 7, p. 2551-2563

Justin, Jacques

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 39 (2005) no. 1, p. 207-215

Frougny, Christiane; Masáková, Zuzana; Pelantová, Edita

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 38 (2004) no. 2, p. 163-185

Richomme, Gwenael

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 37 (2003) no. 1, p. 85-104


Nakashima, Izumi; Tamura, Jun-Ichi; Yasutomi, Shin-Ichi

Journal de théorie des nombres de Bordeaux, Volume 15 (2003) no. 3, p. 767-804

Justin, Jacques; Pirillo, Giuseppe

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 36 (2002) no. 4, p. 385-388

Mignosi, Filippo; Zamboni, Luca Q.

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 36 (2002) no. 1, p. 1-3


Adamczewski, Boris

Journal de théorie des nombres de Bordeaux, Volume 14 (2002) no. 2, p. 351-386

Queffélec, Martine

Journal de théorie des nombres de Bordeaux, Volume 14 (2002) no. 2, p. 613-628



Heinis, Alex

Journal de théorie des nombres de Bordeaux, Volume 13 (2001) no. 2, p. 421-442

Justin, Jacques; Vuillon, Laurent

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 34 (2000) no. 5, p. 343-356

Justin, Jacques

RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 34 (2000) no. 5, p. 373-377

Cassaigne, Julien; Ferenczi, Sébastien; Zamboni, Luca Q.

Annales de l'Institut Fourier, Volume 50 (2000) no. 4, p. 1265-1276

Messaoudi, Ali

Journal de théorie des nombres de Bordeaux, Volume 10 (1998) no. 1, p. 135-162

Didier, Gilles

Journal de théorie des nombres de Bordeaux, Volume 9 (1997) no. 2, p. 463-478

Hubert, Pascal

Bulletin de la Société Mathématique de France, Volume 123 (1995) no. 2, p. 257-270


Arnoux, Pierre; Mauduit, Christian; Shiokawa, Iekata; Tamura, Jun-Ichi

Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 1, p. 1-12

Allouche, J.-P.; Shallit, J. O.

Journal de théorie des nombres de Bordeaux, Volume 5 (1993) no. 2, p. 283-302